# SDR DHL2001705526

- Difficulty date: April 17, 2001
- Submitted: May 6, 2001
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK- LOWER FWD CARGO DOOR EXT SKIN HAS MANY DENTS. REPAIRED CARGO DOOR SKIN.
